Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243903] of Ezra Miller

Papers Published

  1. with Guo, A; Miller, E, Algorithms for Lattice Games, International Journal of Game Theory, vol. 42 no. 4 (2013), pp. 777-788, ISSN 0020-7276 [math.CO/1105.5413], [DOI:10.1007/s00182-012-0319-9], [doi]
    (last updated on 2018/11/18)

    This paper provides effective methods for the polyhedral formulation of impartial finite combinatorial games as lattice games (Guo et al. Oberwolfach Rep 22: 23-26, 2009; Guo and Miller, Adv Appl Math 46:363-378, 2010). Given a rational strategy for a lattice game, a polynomial time algorithm is presented to decide (i) whether a given position is a winning position, and to find a move to a winning position, if not; and (ii) to decide whether two given positions are congruent, in the sense of misère quotient theory (Plambeck, Integers, 5:36, 2005; Plambeck and Siegel, J Combin Theory Ser A, 115: 593-622, 2008). The methods are based on the theory of short rational generating functions (Barvinok and Woods, J Am Math Soc, 16: 957-979, 2003). © 2012 Springer-Verlag.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320